# SDR CALA2017071702270

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 61,689 hours, 21,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE LIGHT INOP. RELAMP L1 SLIDE LIGHT IAW AMM 33-51-04-960-801. OPS CHECK GOOD.
